Alert archive / New Mexico / Red Flag Warnings in 2013
Red Flag Warning 1, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at Feb 8, 2013, 11:09 AM MST for 4 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Feb 9, 2013, 12:00 PM MST. It was in force for 8 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 8, 2013, 11:09 AM MST (18:09 UTC)
- In effect from
- Feb 9, 2013, 12:00 PM MST
- Expired
- Feb 9, 2013, 8:00 PM MST
- In force
- 8 hr
- Issued by
- NWS El Paso, TX
Counties Doña Ana County, NM, Lincoln County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The Holloman AFB radar (KHDX), 63 km from the middle of the area, began a volume at 18:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 9, 12:37 PM MST | NON-TSTM WND GST 58 | 5 Nw Nogal, NM | |
| Feb 9, 1:35 PM MST | NON-TSTM WND GST 69 | 2 Ssw Fort Stanton, NM | KSRR AWOS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 6.2 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2687 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
352 WWUS84 KEPZ 081809 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1109 AM MST FRI FEB 8 2013 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED SATURDAY AFTERNOON AND EVENING FOR SOUTH CENTRAL NEW MEXICO AND FAR WEST TEXAS... .A STRONG UPPER LOW WILL MOVE ACROSS THE FOUR CORNERS REGION SATURDAY...BRINGING STRONG WINDS ALOFT ACROSS OUR AREA AND A TIGHTENING PRESSURE GRADIENT DUE TO LEE CYCLOGENESIS EAST OF THE ROCKIES. STRONG WEST TO SOUTHWEST WINDS WILL DEVELOP AHEAD OF THIS SYSTEM LATE SATURDAY MORNING...PEAKING IN THE AFTERNOON AS A COLD FRONT MOVES EAST OF THE RIO GRANDE. 20-FOOT WINDS OF 30 TO 35 MPH...AND GUSTS 40 TO 50 MPH CAN BE EXPECTED...STRONGEST ALONG EAST-FACING SLOPES OF AREA MOUNTAINS. RELATIVE HUMIDITY VALUES WILL INITIALLY BE MARGINAL ACROSS THE AREA BUT WILL DROP TO 15% OR SLIGHTLY LOWER FOR SEVERAL HOURS IN THE AFTERNOON IN THE LOWLANDS EAST OF THE CONTINENTAL DIVIDE. THE DRIEST AIR WILL BE MAINLY EAST OF THE RIO GRANDE UNDER A MID AND LOW-LEVEL DRY SLOT AND WHERE MIXING WILL BE MAXIMIZED AHEAD OF THE COLD FRONT. FARTHER WEST AND IN HIGHER ELEVATIONS ROUGHLY ABOVE 6000 FEET... MINIMUM RELATIVE HUMIDITY VALUES SHOULD STAY IN THE UPPER TEENS. NMZ112-TXZ055-056-090500- /O.UPG.KEPZ.FW.A.0001.130209T1900Z-130210T0300Z/ /O.NEW.KEPZ.FW.W.0001.130209T1900Z-130210T0300Z/ SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-EL PASO- HUDSPETH- 1109 AM MST FRI FEB 8 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MST SATURDAY DUE TO STRONG WINDS AND LOW HUMIDITY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MST SATURDAY. THIS IS AN UPGRADE TO THE FIRE WEATHER WATCH WHICH WAS PREVIOUSLY IN EFFECT. * AFFECTED AREA: SOUTH-CENTRAL NEW MEXICO BELOW 6000 FEET INCLUDING FIRE WEATHER ZONE 112...AND FAR WEST TEXAS INCLUDING FIRE WEATHER ZONES 055 AND 056. * TIMING: SATURDAY FROM NOON TO 8 PM MST. * WIND: WEST TO SOUTHWEST 30 TO 35 MPH AT THE 20-FOOT LEVEL WITH GUSTS 40 TO 50 MPH. * HUMIDITY: MINIMUM RH 12 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ HARDIMAN
2 follow-up statements
126 WWUS84 KEPZ 090415 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 915 PM MST FRI FEB 8 2013 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED SATURDAY AFTERNOON AND EVENING FOR SOUTH CENTRAL NEW MEXICO AND FAR WEST TEXAS... .A STRONG UPPER LOW AND ASSOCIATED COLD FRONT WILL CROSS THE AREA SATURDAY. STRONG WINDS ALOFT AND A TIGHTENING PRESSURE GRADIENT WILL CAUSE STRONG WEST TO SOUTHWEST WINDS AHEAD OF THIS SYSTEM SATURDAY MID-MORNING INTO THE AFTERNOON. SUSTAINED 20-FOOT WINDS OF 30 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH CAN BE EXPECTED OVER MUCH OF THE AREA WITH A FEW SPOTS GUSTING TO 60 MPH...ESPECIALLY ALONG EAST-FACING SLOPES OF AREA MOUNTAINS. RELATIVE HUMIDITY VALUES WILL INITIALLY BE MARGINAL ACROSS THE AREA BUT WILL DROP TO 15% OR SLIGHTLY LOWER FOR SEVERAL HOURS IN THE AFTERNOON IN THE LOWLANDS EAST OF THE CONTINENTAL DIVIDE. THE DRIEST AIR WILL BE MAINLY EAST OF THE RIO GRANDE UNDER A MID AND LOW-LEVEL DRY SLOT AND WHERE MIXING WILL BE MAXIMIZED AHEAD OF THE COLD FRONT. MINIMUM RH WILL BE IN THE UPPER TEENS WEST OF THE DIVIDE. NMZ112-TXZ055-056-100300- /O.CON.KEPZ.FW.W.0001.130209T1900Z-130210T0300Z/ SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-EL PASO- HUDSPETH- 915 PM MST FRI FEB 8 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MST SATURDAY FOR STRONG WINDS AND LOW HUMIDITY... * AFFECTED AREA: SOUTH-CENTRAL NEW MEXICO BELOW 6000 FEET INCLUDING FIRE WEATHER ZONE 112...AND FAR WEST TEXAS INCLUDING FIRE WEATHER ZONES 055 AND 056. * TIMING: SATURDAY FROM NOON TO 8 PM MST. * WIND: WEST TO SOUTHWEST 30 TO 35 MPH AT THE 20-FOOT LEVEL WITH GUSTS 40 TO 50 MPH. * HUMIDITY: MINIMUM RH 12 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH FIRE DANGER RATINGS WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ PARK
856 WWUS84 KEPZ 092056 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 156 PM MST SAT FEB 9 2013 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED TO CONTINUE THIS AFTERNOON AND EVENING FOR SOUTH CENTRAL NEW MEXICO AND FAR WEST TEXAS... .A STRONG UPPER LOW AND ASSOCIATED COLD FRONT WILL CROSS THE AREA TONIGHT. STRONG WINDS ALOFT AND A TIGHTENING PRESSURE GRADIENT WILL CAUSE STRONG WEST WINDS AHEAD OF THIS SYSTEM SATURDAY THROUGH THE AFTERNOON. SUSTAINED 20-FOOT WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH CAN BE EXPECTED OVER MUCH OF THE AREA WITH A FEW SPOTS GUSTING TO 60 MPH...ESPECIALLY ALONG EAST-FACING SLOPES OF AREA MOUNTAINS. RELATIVE HUMIDITY VALUES WILL BE BELOW 15% MAINLY OVER THE SOUTHERN OTERO PLAINS AND FAR WEST TEXAS FOR THE REMAINDER OF THE AFTERNOON. NMZ112-TXZ055-056-100300- /O.CON.KEPZ.FW.W.0001.000000T0000Z-130210T0300Z/ SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-EL PASO- HUDSPETH- 156 PM MST SAT FEB 9 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY... * AFFECTED AREA: SOUTH-CENTRAL NEW MEXICO BELOW 6000 FEET INCLUDING FIRE WEATHER ZONE 112...AND FAR WEST TEXAS INCLUDING FIRE WEATHER ZONES 055 AND 056. * TIMING: THROUGH 8 PM MST. * WIND: WEST TO SOUTHWEST 25 TO 35 MPH AT THE 20-FOOT LEVEL WITH GUSTS 40 TO 50 MPH. * HUMIDITY: MINIMUM RH 12 TO 16 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH FIRE DANGER RATINGS WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ 26
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Feb 8, 4:58 AM MST, 6 hours 11 minutes earlier.
Area forecast discussion, Feb 8, 4:58 AM MST, 6 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
458 AM MST FRI FEB 8 2013
.SYNOPSIS...
ANOTHER PLEASANT DAY TODAY BEFORE WINTER BLOWS IN FOR THE WEEKEND
AND FIRST PART OF NEXT WEEK. HIGHS TODAY WILL RUN ABOUT5 TO 10
DEGREES ABOVE NORMAL. A POWERFUL UPPER LOW WILL MOVE TO THE FOUR
CORNERS REGION SATURDAY...BRINGING STRONG WINDS...BLOWING DUST AND
MOUNTAIN SHOWERS WITH IT. A HIGH WIND WATCH IS IN EFFECT FOR MUCH OF
THE DAYLIGHT HOURS OF SATURDAY. TEMPERATURES BY SUNDAY WILL BE ABOUT
15 TO 20 DEGREES COOLER THAN TODAY. ANOTHER STRONG UPPER LOW MOVES
TO EASTERN ARIZONA MONDAY BRINGING MORE WINDS AND A BETTER CHANCE OF
SHOWERS FOR THE ENTIRE BORDERLAND. THE LOW QUICKLY MOVES OUT ON
TUESDAY FOR CLEARING AND NORTHWEST FLOW ALOFT THE REMAINDER OF THE
WEEK WILL KEEP THE BORDERLAND DRY AND MOSTLY CLOUDLESS. TEMPERATURES
WILL REMAIN BELOW NORMAL MONDAY THROUGH WEDNESDAY BEFORE WARMING
BACK TO ABOVE NORMAL THURSDAY AND FRIDAY.
&&
.DISCUSSION...
ONE-TWO PUNCH STILL ON THE WAY FOR THE CWA THIS WEEKEND AND EARLY
NEXT WEEK...UNFORTUNATELY THE MODELS...ESPECIALLY THE GFS...CONTINUE
TO VACILLATE ON THE MONDAY FEATURE. FIRST THINKS FIRST HOWEVER...AS
WE WILL HAVE ONE MORE NICE DAY TODAY AS WE SIT UNDER DRY SOUTHWEST
FLOW ALOFT. CONSIDERABLE HIGH CLOUDS PASSING THROUGH TODAY WILL
KNOCK A COUPLE OF DEGREES OFF OTHERWISE WELL ABOVE NORMAL
TEMPERATURES. NAM/GFS BOTH SHOWING WEAK SURFACE TROUGH DEVELOPING
THIS AFTERNOON OVER THE RIO GRANDE VALLEY. BREEZY SOUTHWEST WINDS
COULD DEVELOP TO THE WEST OF THIS TROUGH WHILE SOMEWHAT LIGHTER
SOUTH/SOUTHEAST WIND DEVELOP TO THE EAST.
UPPER LOW OVER CENTRAL CALIFORNIA WILL MOVE TO JUST NORTH OF THE
FOUR CORNERS SATURDAY AFTERNOON. SYSTEM CONTINUES TO LACK MOISTURE
BUT UPPER DYNAMICS AND STRONG SURFACE COLD JUST ABOUT TO ENTER
WESTERN ARIZONA. STRONG PVA AND MID LEVEL WINDS ALONG WITH GOOD COLD
ADVECTION ALL ADD UP TO A PRETTY WINDY DAY. WILL ISSUE HIGH WIND
WATCH THOUGH WINDS MAY STAY A NOTCH BELOW IN ADVISORY TERRITORY.
FRONT SHOULD BE TO ABOUT EL PASO NOONTIME AND THEN EAST OF THE CWA
BY LATE AFTERNOON. WINDS LOOK TO STAY QUITE STRONG FOR SEVERAL HOURS
BEHIND THE FRONT AS THE GRADIENT DOESN'T APPEAR TO RELAX UNTIL AFTER
SUNSET. LOW POPS WILL CONTINUE FOR THE MOUNTAINS AND LOWLANDS WEST
OF DEMING.
PARENT LONG WAVE TROUGH PARKED OVER THE ROCKIES AND DESERT SOUTHWEST
FOR SUNDAY AND MONDAY. SUNDAY REMAINS IN BETWEEN SYSTEMS BUT WILL
SEE TEMPS ABOUT 15 TO 20 DEGREES COOLER THAN TODAY. VORT CENTER OVER
NEVADA WILL DIG SOUTHWARD AND CLOSE OFF LOW OVER ARIZONA MONDAY.
THIS IS WHERE THE MODELS ARE REALLY HAVING CONSISTENCY ISSUES AND
THEREFORE FORECASTER CONFIDENCE NOT REAL HIGH RIGHT NOW. WINDS ARE A
GIVEN AND WILL APPROACH ADVISORY LEVEL. AFTER MUCH FLIPPING AROUND
THE MODELS HAD BEEN APPEARING TO BE LOCKING ON TO A MORE PROGRESSIVE
WEAK DIGGING PATTERN...WHICH IS WHAT THIS FORECAST PACKAGE REFLECTS.
NOW HOWEVER THE 06Z GFS SHOWS A STRONGER DIGGING LOW GOING FURTHER
SOUTH WITH MUCH BETTER PRECIP POTENTIAL FOR THE ENTIRE CWA. THE
CURRENT PROGRESSIVE SOLUTION WOULD INDICATE POPS MOSTLY FOR THE
MOUNTAINS AND NOT MUCH ACCUMULATION OF SNOW. A FURTHER SOUTHWARD
SOLUTION LIKE THE 06Z GFS WOULD SUGGEST SOME POTENTIAL FOR MODERATE
SNOW ACCUMULATIONS FOR THE MOUNTAINS. STAY TUNED.
UPPER LOW AND PARENT LONG WAVE TROUGH EXIT THE REGION MID DAY
TUESDAY...TO BE REPLACED BY A COOL DRY NORTHWEST FLOW ALOFT.
TEMPERATURES WILL CONTINUE BELOW NORMAL THROUGH WEDNESDAY BEFORE
PERHAPS POPPING BACK JUST ABOVE NORMAL THURSDAY AND FRIDAY. GFS
CONTINUES TO SHOW POTENTIAL FOR ANOTHER STRONG STORM SYSTEM TOWARDS
NEXT WEEKEND BUT NOT SHOWING MUCH RUN TO RUN CONSISTENCY WITH THIS.
&&
.AVIATION....VALID 08/12Z-09/12Z.
VFR CONDITIONS WILL CONTINUE THROUGH THE PERIOD. OCNL SCT/BKN 180
SEP LYRS TO 300 PASSING THROUGH FROM THE WEST. SURFACE WINDS AFT
18Z...SOUTHWEST 15-20 KTS WEST OF THE RIO GRANDE VALLEY...AND SOUTH
10-15 KTS FROM THE VALLEY EAST.
&&
.FIRE WEATHER...
INCREASING SOUTHWEST FLOW ALOFT WILL BRING SOME HIGHER CLOUDS OVER
THE AREA TODAY. OTHERWISE CONTINUED WARM AND DRY. WITH WEAK SURFACE
TROUGH FORMING OVER THE RIO GRANDE VALLEY...WINDS WILL INCREASE THIS
AFTERNOON TO SOUTHWEST 15 TO 20 MPH WEST OF THE TROUGH AND
SOUTH/SOUTHEAST 10 TO 15 MPH EAST OF THE TROUGH. STRONG UPPER LOW
MOVES TO THE FOUR CORNERS SATURDAY...BRINGING STRONG WINDS TO THE
AREA ALONG WITH A SLIGHT CHANCE OF SHOWERS TO THE MOUNTAIN ZONES.
WHILE WINDS WILL EASILY MEET RED FLAG CRITERIA...MIN RH'S WILL BE
SOMEWHAT HIGHER OUT WEST AS SURFACE FRONT AND COLD AIR MOVE IN FROM
THE WEST. FURTHER EAST MIN RH'S WILL BE AROUND 13-15% SO RED FLAG
WATCH LOOKS GOOD. WILL PROBABLY UPGRADE TO WARNING SOON.
UPPER LOW QUICKLY MOVES OUT AS WE AWAIT ANOTHER STORM SYSTEM COMING
IN MONDAY. THIS WILL BRING ANOTHER SHOT OF WINDS...THOUGH NOT AS
STRONG AS ON SATURDAY. SHOULD BE BETTER SHOT AT SHOWERS THOUGH AS
THE UPPER LOW TRACKS OVER CENTRAL NEW MEXICO. MOUNTAIN ZONES COULD
SEE 1-3 INCHES OF SNOW. SHOWERS SHOULD END TUESDAY AND SKIES CLEAR
AS DRY NORTHWEST FLOW ALOFT DEVELOPS. TEMPERATURES WILL RUN MUCH
COOLER MONDAY THROUGH WEDNESDAY WITH HIGHS AROUND 5 TO 10 DEGREES
BELOW NORMAL.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 69 46 65 39 54 / 0 0 0 0 0
SIERRA BLANCA 69 43 68 41 53 / 0 0 0 0 0
LAS CRUCES 66 42 61 36 51 / 0 0 0 0 0
ALAMOGORDO 66 41 59 33 52 / 0 0 0 0 0
CLOUDCROFT 48 21 37 14 32 / 0 0 10 20 0
TRUTH OR CONSEQUENCES 62 39 56 31 46 / 0 0 10 0 0
SILVER CITY 59 33 45 28 40 / 0 10 20 10 0
DEMING 66 36 57 32 50 / 0 0 10 0 0
LORDSBURG 65 37 54 28 44 / 0 10 10 0 0
WEST EL PASO METRO 69 45 65 38 55 / 0 0 0 0 0
DELL CITY 69 39 69 37 57 / 0 0 0 0 0
FORT HANCOCK 71 40 68 42 53 / 0 0 0 0 0
LOMA LINDA 65 36 61 37 52 / 0 0 0 0 0
FABENS 68 42 66 39 54 / 0 0 0 0 0
SANTA TERESA 67 42 63 36 53 / 0 0 0 0 0
WHITE SANDS HQ 65 41 61 38 53 / 0 0 0 0 0
JORNADA RANGE 66 29 58 27 51 / 0 0 0 0 0
HATCH 62 36 53 34 48 / 0 0 0 0 0
COLUMBUS 64 40 59 33 46 / 0 0 10 0 0
OROGRANDE 65 39 62 32 53 / 0 0 0 0 0
MAYHILL 55 29 48 23 42 / 0 0 10 10 0
MESCALERO 58 27 51 25 41 / 0 0 10 10 0
TIMBERON 56 25 49 23 41 / 0 0 10 10 0
WINSTON 54 25 40 17 39 / 0 10 20 10 10
HILLSBORO 62 31 52 27 45 / 0 0 10 0 0
SPACEPORT 63 36 56 31 47 / 0 0 10 0 0
LAKE ROBERTS 60 24 39 15 39 / 0 10 20 10 10
HURLEY 61 30 47 28 43 / 0 10 10 0 0
CLIFF 61 25 48 26 41 / 0 10 20 10 0
MULE CREEK 60 21 44 24 39 / 0 10 20 10 10
FAYWOOD 64 30 49 26 42 / 0 0 10 0 0
ANIMAS 67 35 54 29 44 / 0 10 10 0 0
HACHITA 66 33 53 29 47 / 0 0 10 0 0
ANTELOPE WELLS 69 35 54 30 43 / 0 0 10 0 0
CLOVERDALE 66 30 53 27 40 / 0 10 10 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR NMZ112.
HIGH WIND WATCH FROM SATURDAY MORNING THROUGH SATURDAY
AFTERNOON FOR NMZ401>417.
TX...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR TXZ055-056.
HIGH WIND WATCH FROM SATURDAY MORNING THROUGH SATURDAY
AFTERNOON FOR TXZ418>424.
&&
17 HEFNERHazardous weather outlook, Feb 8, 5:58 AM MST, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 558 AM MST FRI FEB 8 2013 NMZ401>417-TXZ418>424-091445- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 558 AM MST FRI FEB 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. .HIGH WIND WATCH FOR SATURDAY... STRONG WINDS OF 35 TO 45 MPH SATURDAY WITH CONSIDERABLE BLOWING DUST...AND A CHANCE OF MOUNTAIN SHOWERS. POOR DRIVING CONDITIONS LIKELY IN THE AFTERNOON DUE TO THE BLOWING DUST. WINDY AGAIN MONDAY AND TUESDAY BUT WITH LESS BLOWING DUST AND POOR VISIBILITIES. CHANCE OF MOUNTAIN SNOW SHOWERS AND LOWLAND RAIN SHOWERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED AT THIS TIME. HEFNER
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 8, 5:28 AM MST | High Wind Watch | EPZ | Doña Ana, Grant, Hidalgo, Luna, Otero, Sierra | 10 hr |
| Feb 8, 3:09 PM MST | Blowing Dust Advisory | EPZ | Doña Ana, Grant, Hidalgo, Luna, Otero | 27 hr |
| Feb 8, 3:09 PM MST | High Wind Warning | EPZ | Otero | 27 hr |
| Feb 8, 3:09 PM MST | Wind Advisory | EPZ | Doña Ana, Grant, Hidalgo, Luna, Otero, Sierra | 27 hr |
Nearby
Red Flag Warnings in New Mexico, 2013Red Flag Warnings in Texas, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.